Please use this identifier to cite or link to this item:
Type: Artigo
Title: Explicit soliton for the laplacian co-flow on a solvmanifold
Author: Moreno, Andrés J.
Earp, Henrique N. Sá
Abstract: We apply the general Ansatz proposed by Lauret (Rend Semin Mat Torino 74:55–93, 2016) for the Laplacian co-flow of invariant G 2-structures on a Lie group, finding an explicit soliton on a particular almost Abelian 7–manifold. Our methods and the example itself are different from those presented by Bagaglini and Fino (Ann Mat Pura Appl 197(6):1855–1873, 2018)
Subject: Sólitons
Country: Alemanha
Editor: Springer
Rights: Fechado
Identifier DOI: 10.1007/s40863-019-00134-7
Date Issue: 2019
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-85066093941.pdf340.86 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.